I started taking Zoloft for my depression and anxieties
Read 86 Reviews
When I started it took about 3 weeks for it to start working towards fetlife login my mental health. In the meantime, I started getting dizzy, nauseous, loss of appetite, and just zoned out at times. Like nothing bothered me. One thing I didn’t like is that it took away my bubbly personality. I was just in LALA land. When it finally started working it was a great feeling. I started off with 50mg and after two months the doc increased my dosage because it wasn’t working as effective. He increased my dosage to 75mg. A month in a half later i had to increase again to 100mg. At this point I was gaining excessive weight, had insomnia, and headaches. My mental health was pretty good until I started gaining weight and feeling depressed again. I decided to weave off on my own (I know its not recommended). This is my third week and withdrawals are horrendous. I’m getting a light headedness, dizziness, nauseous , headaches, and sometimes my head feels so heavy. I feel like my head is zapping and my ears are ringing. I’m currently on 25mg and was hoping that i would taper off this week because last week I was on 25mg, but I cannot do that yet with these dizzy spells. I will have to give it another week before I can consider taking 25mg every other day for an additional week and end this nightmare. I cannot wait to be off. I know it helped me with my anxiety and depression to some extent, but the side effects while taking them, and the withdrawals after trying to weave off the pills are not worth it.
Zoloft is good medicine as long as you take it.The main advantage of Zoloft is in long term (more than year). it does work for major depression and schizophrenia. However, once you stopped taking it its effect will gone as you never took it. In addition to that it has really powerful side effect (if you will take it for the first time then be aware that you will get Substance intoxication and Dizziness )
I took Buspar for years. I thought it was doing an ok job. I started getting really bad heartburn and after trying several different medications along with a total diet change, I was still having issues. My dr made me have an endoscopy, in which they found absolutely no signs of heartburn. It was determined to be caused by my anxiety. So I immediately stopped the heartburn medication and allowed my dr to change me from the Buspar to zoloft. She initially prescribed me 100mg. I honestly thought I might die after that first does. I felt so dizzy and and felt like I was going to pass out. I was so tired, but could not sleep. Everytime I started to drift off, I would jerk awake and felt like I had an adrenaline rush. The next day I took just half, and it made a world of difference. The only side effect I had was clenching my jaw and yawning non-stop which subsided within about a week. I still have bouts of yawning, but nearly as bad as that first week. I felt great the first 6 wks. Then slowly my anxiety was returning and I felt so run down and tired all the time. At my appt, my dr wanted to put me back up to the initial 100mg but I said I was reluctant since I already was so tired and run down. She asked if I was taking it at night and I said I was. So she added welbutrin to take along with it to combat the side effects. So far so good. The yawning is gone and I don’t feel as tired. I still have some anxiety but not nearly as bad as it was. I go back in 2 wks and we will see if I need to go up in dose slightly or not. I did notice my heartburn is gone, so it was indeed anxiety related. I had really high hopes for the zoloft as I had heard great things about it. Years ago I was on effexor which I liked, but couldn’t take it when I was trying to get pregnant, etc, so I was switched to the Buspar. I am tempted to ask for that again if the zoloft keeps “wearing” off. But overall it seems to be a decent anxiety medication.